# SDR AALA20120222001

- Difficulty date: February 22, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 48,866 hours, 23,993 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bracket
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT NUMBER 5 LEADING EDGE SLAT 2ND FROM OUTBOARD TRACK ATTACH BRACKET IS CRACKED.  INSTALLED NEW 2ND FROM OUTBOARD ATTACH FITTING PER ESO 80117.
